Been on Butrans patch ~3 mos. (20mcg), and am beginning to wonder about side effects. (Other current medicines = Lortab & Soma)
Now, I have taken several combinations of pain medicines and muscle relaxers in the past, including many instances of Lortab & Soma (for muscle injuries), but this is the first time with Butrans. The new side effects that concern me are:
- Right hip joint feels 'loose', especially after extended periods of sitting, lying down, or sleeping.
- Blood pressure & heart rate have been steadily climbing for months (not just from pain, but also stress, and a lack of exercise for many months)
- Somnolence that was never there before (even with higher narcotic doses). typically occurs after sitting still more than 30 minutes, such as driving.
Since I have taken larger doses of the other medicines before, I'm getting very worried about these coming from the Butrans patch. Oh, and I'm talking about a BP of 160 / 110 & HR of 120bpm. This is just after a short walk at work...
Anyone else with similar issues or knowledge about this?